Prikladnaya Diskretnaya Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Prikl. Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Prikl. Diskr. Mat., 2020, Number 50, Pages 51–61 (Mi pdm721)  

Mathematical Methods of Cryptography

Authentication encryption cryptosystem with derived one-time keys

A. Yu. Zubov

Certification Research Center, Moscow, Russia

Abstract: A research of the previously proposed by the author mathematical model of authenticated encryption cryptosystem based on authentication code with secrecy is continued. An encryption algorithm uses calculations in the fields of characteristics two, a counters sequence depending on the key, one-time derived keys defined by the main key and initialization vectors using orthogonal Latin squares, and a polynomial-type MAC. A byte method for implementing the algorithm is proposed and compared with the standardized GCM cryptographic algorithm. The choice of model parameters that guarantee provable security to ciphertext-based attacks is proposed. The analysis of the cryptosystem's security to chosen-plaintext attacks is performed.

Keywords: authenticated encryption cryptosystem, GCM, quasigroup, orthogonal Latin squares, provable security, ciphertext-based attacks, chosen-plaintext attacks.

DOI: https://doi.org/10.17223/20710410/50/3

Full text: PDF file (843 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.1+519.719.2+519.712

Citation: A. Yu. Zubov, “Authentication encryption cryptosystem with derived one-time keys”, Prikl. Diskr. Mat., 2020, no. 50, 51–61

Citation in format AMSBIB
\Bibitem{Zub20}
\by A.~Yu.~Zubov
\paper Authentication encryption cryptosystem with~derived~one-time~keys
\jour Prikl. Diskr. Mat.
\yr 2020
\issue 50
\pages 51--61
\mathnet{http://mi.mathnet.ru/pdm721}
\crossref{https://doi.org/10.17223/20710410/50/3}


Linking options:
  • http://mi.mathnet.ru/eng/pdm721
  • http://mi.mathnet.ru/eng/pdm/y2020/i4/p51

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Прикладная дискретная математика
    Number of views:
    This page:23
    Full text:16

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021